# SDR 2005UALA00770

- Difficulty date: August 5, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N409UA
- Make and model: Airbus A320-232
- Aircraft serial: 462
- Aircraft time: 38,857 hours, 13,951 cycles
- Engine: Iae V2527A5
- Engine time: 13,950 hours, 17,741 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMB-OUT, NR 2 ENGINE COMPRESSOR STALLED.  SHUT DOWN NR 2 ENGINE.
